# SDR 96ZZZX4277

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N503MP
- Make and model: Hughes 369E
- Aircraft serial: 0414E
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: 10064603
- Condition: Defective
- Location: Cyclic Trim
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

PILOT'S CYCLIC TRIM SWITCH FREQUENTLY BECOMES INTERMITTENT.  PILOT FIRST REPORTS A STIFF CYCLIC.  SOMETIMES TRIM RUNS AWAY IN ANY ONE OF FOUR DIRECTIONS.  THIS CAUSES MUCH STICK FORCE.  FLIGHT MUST BE TERMINATED DUE TO FATIGUE.  RETURN TO HOME BASE.  AVERAGE LIFE OF SWITCH IS 150 TO 250 HOURS.  TEN SWITCHES HAVE BEEN CHANGED IN LAST SIX MONTHS.
